American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35B35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 83 found      Go to page: 1 2 3

[31] Bongsuk Kwon. Structural conditions for full MHD equations. Quart. Appl. Math. 67 (2009) 593-600. MR 2547642.
Abstract, references, and article information
View Article: PDF

[32] Louis Jeanjean and Stefan Le Coz. Instability for standing waves of nonlinear Klein-Gordon equations via mountain-pass arguments. Trans. Amer. Math. Soc. 361 (2009) 5401-5416. MR 2515816.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] A. M. Blokhin. Strong discontinuities for the 2-D MEP hydrodynamical model of charge transport in semiconductors. Quart. Appl. Math. 66 (2008) 359-377. MR 2416778.
Abstract, references, and article information
View Article: PDF

[34] Yue Liu and Masahito Ohta. Stability of solitary waves for the Ostrovsky equation. Proc. Amer. Math. Soc. 136 (2008) 511-517. MR 2358491.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Yasuhito Miyamoto. On the shape of the stable patterns for activator-inhibitor systems in two-dimensional domains. Quart. Appl. Math. 65 (2007) 357-374. MR 2330562.
Abstract, references, and article information
View Article: PDF

[36] Mihai Bostan. Mild solutions for the relativistic Vlasov-Maxwell system for laser-plasma interaction. Quart. Appl. Math. 65 (2007) 163-187. MR 2313155.
Abstract, references, and article information
View Article: PDF

[37] Xu-Qian Fan. A uniqueness result of Kähler Ricci flow with an application. Proc. Amer. Math. Soc. 135 (2007) 289-298. MR 2280196.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Tools from harmonic analysis. CBMS Regional Conference Series in Mathematics 106 (2006) 329-346.
Book volume table of contents   
View Article: PDF

[39] Terence Tao. Nonlinear Dispersive Equations. CBMS Regional Conference Series in Mathematics 106 (2006) MR MR2233925.
Book volume table of contents   

[40] Semilinear dispersive equations. CBMS Regional Conference Series in Mathematics 106 (2006) 109-195.
Book volume table of contents   
View Article: PDF

[41] Ordinary differential equations. CBMS Regional Conference Series in Mathematics 106 (2006) 1-54.
Book volume table of contents   
View Article: PDF

[42] Constant coefficient linear dispersive equations. CBMS Regional Conference Series in Mathematics 106 (2006) 55-107.
Book volume table of contents   
View Article: PDF

[43] Energy-critical semilinear dispersive equations. CBMS Regional Conference Series in Mathematics 106 (2006) 231-276.
Book volume table of contents   
View Article: PDF

[44] The Korteweg de Vries equation. CBMS Regional Conference Series in Mathematics 106 (2006) 197-229.
Book volume table of contents   
View Article: PDF

[45] Wave maps. CBMS Regional Conference Series in Mathematics 106 (2006) 277-327.
Book volume table of contents   
View Article: PDF

[46] Construction of ground states. CBMS Regional Conference Series in Mathematics 106 (2006) 347-362.
Book volume table of contents   
View Article: PDF

[47] Amar Heminna, Serge Nicaise and Abdoulaye Sène. Stabilization of a system of anisotropic thermoelasticity by nonlinear boundary and internal feedbacks. Quart. Appl. Math. 63 (2005) 429-453. MR 2169027.
Abstract, references, and article information
View Article: PDF

[48] Yue Liu, Xiao-Ping Wang and Ke Wang. Instability of standing waves of the Schrödinger equation with inhomogeneous nonlinearity. Trans. Amer. Math. Soc. 358 (2006) 2105-2122. MR 2197450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Keng Deng and Cheng-Lin Zhao. Instability of solutions of a semilinear heat equation with a Neumann boundary condition. Quart. Appl. Math. 63 (2005) 13-19. MR 2126566.
Abstract, references, and article information
View Article: PDF

[50] Guy Métivier and Kevin Zumbrun. Large viscous boundary layers for noncharacteristic nonlinear hyperbolic problems. Memoirs of the AMS 175 (2005) MR 2130346.
Book volume table of contents   

[51] Gui-Qiang Chen and Kenneth H. Karlsen. $L^1$--framework for continuous dependence and error estimates for quasilinear anisotropic degenerate parabolic equations. Trans. Amer. Math. Soc. 358 (2006) 937-963. MR 2187640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Juncheng Wei and Matthias Winter. On a cubic-quintic Ginzburg-Landau equation with global coupling. Proc. Amer. Math. Soc. 133 (2005) 1787-1796. MR 2120279.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Olivier Guès, Guy Métivier, Mark Williams and Kevin Zumbrun. Multidimensional viscous shocks I: Degenerate symmetrizers and long time stability. J. Amer. Math. Soc. 18 (2005) 61-120. MR 2114817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] E. N. Dancer. Stable and finite Morse index solutions on $\mathbf{R}^n$ or on bounded domains with small diffusion. Trans. Amer. Math. Soc. 357 (2005) 1225-1243. MR 2110438.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Hua-Huai Chern, Jong-Shenq Guo and Chu-Pin Lo. The self-similar expanding curve for the curvature flow equation. Proc. Amer. Math. Soc. 131 (2003) 3191-3201. MR 1992860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Matthias Birkner, José Alfredo López-Mimbela and Anton Wakolbinger. Blow-up of semilinear pde's at the critical dimension. A probabilistic approach. Proc. Amer. Math. Soc. 130 (2002) 2431-2442. MR 1897470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Arjen Doelman, Robert A. Gardner and Tasso J. Kaper. A stability index analysis of 1-D patterns of the Gray-Scott model. Memoirs of the AMS 155 (2002) MR 1878337.
Book volume table of contents   

[58] Wei-Ming Ni, Peter Polácik and Eiji Yanagida. Monotonicity of stable solutions in shadow systems. Trans. Amer. Math. Soc. 353 (2001) 5057-5069. MR 1852094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Hermano Frid. Periodic solutions of conservation laws constructed through Glimm scheme. Trans. Amer. Math. Soc. 353 (2001) 4529-4544. MR 1851182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Jana Björn. Boundedness and differentiability for nonlinear elliptic systems. Trans. Amer. Math. Soc. 353 (2001) 4545-4565. MR 1851183.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 83 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia